# SDR REXA2014092100892

- Difficulty date: September 21, 2014
- Submitted: September 21, 2014
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 22,883 hours, 20,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BETWEEN FS 640 & FS 648, STRINGERS 18L - 20L DENTED RESULT FROM IMPACT FROM TRANSLATING COWL DURING IN FLIGHT INCIDENT.  REPAIRED IAW EA.
